# SDR ASAA0946889

- Difficulty date: October 27, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 55,381 hours, 32,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FORE FLAP UPPER SURFACE HAS A DELAMINATING PREVIOUS REPAIR 35 INCHES FROM OB END. REPAIRED PER SRM.
